# SDR ASAA2014100709365

- Difficulty date: October 7, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 14,768 hours, 4,451 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND LT LOWER STAB SKIN STA 138.70,16' FWD OF AFT SPAR MARKED .670' LONG.  ACFT GROUNDED.  REPAIRED LT LWR STAB SKIN STA IAW SRM 55-10-01-2R-11. REMOVED AND REINSTALLED PANELS 331B AND 335A IAW AMM 27-41-21.  STAB STA 138.7 LT.
